# SDR ASAA2019093025843

- Difficulty date: September 25, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 22,600 hours, 7,287 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 90202001
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT. GROUNDED - YES. CONFIRMED FAULT, APU WILL NOT TEST. ACCOMPLISHED APU FIRE DETECTION LOOP RESISTANCE,  SYSTEM TESTED IAW AMM 26-15-00-730-801 & RE-CONFIRMED APU TAIL PIPE OVERHEAT DETECTOR ASSY M1925 WAS DEFECTIVE,  SHOWS 1.7M OHM INSTEAD OF 3.94K OHMS.   REMOVED & REPLACED THE M1925 OVERHEAT DETECTOR ASSY IAW AMM 26-15-01. APU FIRE DETECTION OPS CHECKED NORMAL IAW AMM 26-15-00-710-801.
